Search

FDA Alert – Safety Communication: Fluoroquinolone Antibiotics – Increased Risk of Ruptur

FDA review found that fluoroquinolone antibiotics can increase the occurrence of rare but serious events of ruptures or tears in the main artery of the body, called the aorta. These tears, called aortic dissections, or ruptures of an aortic aneurysm can lead to dangerous bleeding or even death. They can occur with fluoroquinolones for systemic use given by mouth or through an injection.

#FDA #Alert

0 views

Admin Login by RSP

Admin Login by Center Team

Dear Visitors !

Articles written by authors are their views and their presentation of ideas and knowledge. CHEARS does not claim right on write-up and authors are the real owner and are responsible for their write-up or views. Posts from CHEARS News Room are interpretations or presentation of news from various news resources. 

Posts from executive committee members are posts from CHEARS Office.  

© Center for Health Education, Awareness Resources and Services

Subscribe to Our Newsletter